Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 57 Number 4 (Dec 2014)

Looking for a printed back issue?
673   Complexifying Lie Group Actions on Homogeneous Manifolds of Non-compact Dimension Two
Ahmadi, S. Ruhallah; Gilligan, Bruce
683   Topological Games and Alster Spaces
Aurichi, Leandro F.; Dias, Rodrigo R.
697   On the Monodromy of Milnor Fibers of Hyperplane Arrangements
Bailet, Pauline
708   Strong Asymptotic Freeness for Free Orthogonal Quantum Groups
Brannan, Michael
721   Classification of Integral Modular Categories of Frobenius--Perron Dimension $pq^4$ and $p^2q^2$
Bruillard, Paul; Galindo, César; Hong, Seung-Moon; Kashina, Yevgenia; Naidu, Deepak; Natale, Sonia; Plavnik, Julia Yael; Rowell, Eric C.
735   On the Theorem of the Primitive Element with Applications to the Representation Theory of Associative and Lie Algebras
Cagliero, Leandro; Szechtman, Fernando
749   Geometric Perspective on Piecewise Polynomiality of Double Hurwitz Numbers
Cavalieri, Renzo; Marcus, Steffen
765   Helicoidal Minimal Surfaces in a Finsler Space of Randers Type
da Silva, Rosângela Maria; Tenenblat, Keti
780   Measures of Noncompactness in Regular Spaces
Erzakova, Nina A.
794   New Characterizations of the Weighted Composition Operators Between Bloch Type Spaces in the Polydisk
Fang, Zhong-Shan; Zhou, Ze-Hua
803   Free Locally Convex Spaces and the $k$-space Property
Gabriyelyan, S. S.
810   Uniqueness of Preduals in Spaces of Operators
Godefroy, G.
814   On Global Dimensions of Tree Type Finite Dimensional Algebras
Hou, Ruchen
821   Real Hypersurfaces in Complex Two-Plane Grassmannians with Reeb Parallel Structure Jacobi Operator
Jeong, Imsoon; Kim, Seonhui; Suh, Young Jin
834   Restriction Operators Acting on Radial Functions on Vector Spaces Over Finite Fields
Koh, Doowon
845   Factorisation of Two-variable $p$-adic $L$-functions
Lei, Antonio
853   On the Bound of the $\mathrm{C}^*$ Exponential Length
Pan, Qingfei; Wang, Kun
870   A Short Note on Short Pants
Parlier, Hugo
877   On Convolutions of Convex Sets and Related Problems
Schoen, Tomasz
884   $m$-embedded Subgroups and $p$-nilpotency of Finite Groups
Xu, Yong; Zhang, Xinjian

© Canadian Mathematical Society, 2018 :